MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic hepatectomy.Event description: this is a complaint from the hospital.The double duck bill came off when the seal was removed.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.The investigation report has been not requested by the hospital.This event unit will be returned.Additional information provided by applied medical representative via email on 03dec2025: the duckbill was not fragmented and it fell on the surgeon's hand not inside of the abdominal cavity.Intervention: replaced with a new one, and the surgery was completed.Patient status: no patient injury or illness associated with this event.
 
Event or Problem Description
Procedure performed: laparoscopic hepatectomy.Event description: this is a complaint from the hospital; the double duck bill came off when the seal was removed.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.The investigation report has been not requested by the hospital.This event unit will be returned.Additional information provided by applied medical representative via email on (b)(6) 2025: the duckbill was not fragmented and it fell on the surgeon's hand not inside of the abdominal cavity.Additional information provided by applied medical field implementation personnel via email on 28jan2026: this complaint turned to be npr, the event unit has been disposed.Intervention: replaced with a new one, and the surgery was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23803718
Report Number2027111-2025-00902
Device Sequence Number21149844
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF03
Device Catalogue Number101478839
Device Lot Number1552509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown